# SDR ASAA11410000

- Difficulty date: June 23, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 59,038 hours, 33,486 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654655138
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT FS 807 STR 27R 27L.  FABRICATED, DRILLED, TREATED AND INSTALLED SHEAR TIE IAW B737 400 SRM 53 00 07 FIG 201.
